oa SA Pharmaceutical Journal - Drug alert



Extracted from text ... 39 SA Pharmaceutical Journal - October 2006 Information supplied by Amayeza Info Services Tel : (011) 678 2332 Drug ALERT Concomitant use of zidovudine and interferon-alfa linked to risk for hepatic decompensation On May 10, the FDA approved safety labelling revisions for zidovudine, to warn of the potential risk for hepatic decompensation associated with concomitant use of interferon-alfa. The FDA also warned of the risk for immune reconstitution syndrome in patients receiving combination antiretroviral therapy with zidovudine. The warning was based on reports of hepatic decompensation (some fatal) in patients co-infected with HIV and hepatitis C virus (HCV) who were ..


Article metrics loading...

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error